The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 10, Issue 2, 2020
Metadata
 

Shnol-type theorem for the Agmon ground state
Siegfried Beckus and Yehuda Pinchover
pp. 355–377
Abstract | Full-Text PDF (266 KB) | Metadata

Enclosure of the numerical range and resolvent estimates of non-selfadjoint operator functions
Axel Torshage
pp. 379–413
Abstract | Full-Text PDF (1830 KB) | Metadata

Embedded eigenvalues of generalized Schrödinger operators
Jean-Claude Cuenin
pp. 415–437
Abstract | Full-Text PDF (266 KB) | Metadata

Essential self-adjointness of the wave operator and the limiting absorption principle on Lorentzian scattering spaces
András Vasy
pp. 439–461
Abstract | Full-Text PDF (238 KB) | Metadata

Calderón problem for Yang–Mills connections
Mihajlo Cekić
pp. 463–513
Abstract | Full-Text PDF (521 KB) | Metadata

Universal regularity of higher-dimensional disorder and density of states under non-local interactions. I. Infinite smoothness and localization
Victor Chulaevsky
pp. 515–560
Abstract | Full-Text PDF (496 KB) | Metadata

Excited resonance widths for Helmholtz resonators with straight neck
Thomas Duyckaerts, Alain Grigis and André Martinez
pp. 561–580
Abstract | Full-Text PDF (243 KB) | Metadata

Spectral statistics for Anderson models with sporadic potentials
Werner Kirsch and Maddaly Krishna
pp. 581–597
Abstract | Full-Text PDF (180 KB) | Metadata

Heat content estimates for the fractional Schrödinger operator $(-\Delta)^\frac {\alpha}{2} + c1_{\Omega}, c > 0$
Luis Acuña Valverde
pp. 599–616
Abstract | Full-Text PDF (204 KB) | Metadata

Exponential lower resolvent bounds far away from trapped sets
Kiril Datchev and Long Jin
pp. 617–649
Abstract | Full-Text PDF (403 KB) | Metadata

Semiclassical resolvent bound for compactly supporte $L^\infty$ potentials
Jacob Shapiro
pp. 651–672
Abstract | Full-Text PDF (241 KB) | Metadata

Weighted composition operators in functional Banach spaces: an axiomatic approach
Irina Arévalo and Dragan Vukotić
pp. 673–701
Abstract | Full-Text PDF (289 KB) | Metadata

The anisotropic Calderón problem for singular metrics of warped product type: the borderline between uniqueness and invisibility
Thierry Daudé, Niky Kamran and François Nicoleau
pp. 703–746
Abstract | Full-Text PDF (422 KB) | Metadata